American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A92) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information   
View Article: PDF

[2] P. Krajkiewicz. Polyanalytic functions with exceptional values . Trans. Amer. Math. Soc. 197 (1974) 181-210. MR 0350024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. Krajkiewicz. Bianalytic functions with exceptional values . Proc. Amer. Math. Soc. 38 (1973) 75-79. MR 0313519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chung Ling Yu. Reflection principle for systems of first order elliptic equations with analytic coefficients . Trans. Amer. Math. Soc. 164 (1972) 489-501. MR 0293110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia